New York, 2013Flash Flooding in New York, July 7 to 8, 2013
July 7 to 8, 2013 · NWS BGM · 10 events in 4 counties and zones
Thunderstorms containing torrential rainfall developed within a warm, humid and considerably unstable environment across upstate NY during the mid to late evening hours. Storms moving over the same locations produced areas of significant flash flooding throughout the central Leatherstocking region and the western Mohawk River valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $230,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms containing torrential rainfall developed within a warm, humid and considerably unstable environment across upstate NY during the mid to late evening hours. Storms moving over the same locations produced areas of significant flash flooding throughout the central Leatherstocking region and the western Mohawk River valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jul 7, 1:20 PM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 7, 1:20 PM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
220 PM EDT SUN JUL 7 2013
.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PERSIST OVER THE REGION WITH
SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT. ANY THUNDERSTORMS MAY
PRODUCE LOCALIZED HEAVY RAINFALL. THE UPPER LEVEL TROUGH WILL EXIT
THE NORTHEASTERN UNITED STATES MONDAY NIGHT BRINGING A BRIEF END
TO THE SHOWERS FOR TUESDAY...BUT MORE SHOWERS AND THUNDERSTORMS
WILL ARRIVE ON WEDNESDAY.
&&
.NEAR TERM /THROUGH MONDAY/...
UPR LOW NEAR OH/IN BORDER WILL MOV EWD ACRS PA WHILE WEAKENING/OPENING
UP ON MON. S/WV'S TRACKING NEWD AHEAD OF THIS SYSTEM WITH ONE MOVG
INTO CNTRL NY/CNTRL PA LATE THIS AFTN/EVNG XPCTD TO PRODUCE SCT
SHRA/TSRA AS IT MOVS THRU. STORMS MAY BE FAIRY ROBUST OVER NE PA
LATE THIS AFTN WHERE BEST INSTAB IS LOCATED. MDLS SUGGESTING OTHER
WEAK IMPULSES TRACKING NEWD LATE TNGT SO BELIEVE POTNL IS THERE
FOR ISOLD ACTIVITY TNGT MOST OF CWA.
FOR TMRW LTL IN THE WAY OF A SFC REFLECTION ASSCD WITH THE UPR LOW
...AND NO CLEAR SFC BNDRY TO FOCUS CONVECTION. WILL CONTINUE WITH
HI CHC/LOW LIKELY POPS ON MONDAY. LATER SHIFTS WILL NEED TO RE-
ASSESS LATEST GDNC WITH FOCUS ON POTNL +RA IN AREAS THAT HAVE SEEN
SIG AMTS OVER THE PAST FEW DAYS...BUT CONFIDENCE AT THIS POINT TOO
LOW TO CONSIDER A FLOOD WATCH. TEMPS PRBLY A BIT COOLER TMRW DUE
TO MORE IN THE WAY OF XPCTD CLD CVR.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
UPR FLOW BCMS ZONAL OR WNWLY AS THE PA WAVE SHIFTS EWD...WITH
EMBEDDED S/WV'S IN THIS FLOW. DIFFICULT TO PUT TOO MUCH WGT ON ANY
ONE MDL SOLUTION...BUT CONCENSUS SUGGESTS AN MCS DROPPING INTO WRN
PA/PSBLY FAR SW NY LATE MON NGT. ACRS NRN AND CNTRL SXNS...WEAK
RIDGING AND DRYING ADVERTISED BY THE MDLS FOR TUE WHICH SUGGESTS
A DRY DAY...WITH PSBLY ISOLD ACTIVITY NEAR THE PA BORDER. BETTER
CHCS ARRIVE LATE TUE NGT AND WED WITH APRCH OF FAIRLY SIG UPR
TROF.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
MEDIUM RANGE MODELS ARE IN EXCELLENT AGREEMENT THROUGH THE
EXTENDED PERIOD. WED NIGHT THROUGH THURSDAY, UPPER LEVEL TROF WILL
DROP THROUGH THE GREAT LAKES AS SFC COLD FRONT PASSES THROUGH THE
AREA LATE WED NIGHT THROUGH THURSDAY MORNING. WILL CONTINUE WITH
LIKELY POPS INTO THURSDAY MORNING THEN DROP BACK TO DRY WEST AND
JUST CHC EAST BY THURSDAY AFTERNOON.
THURSDAY NIGHT THROUGH SUNDAY...UPPER LEVEL TROF CUTS OFF OVER
THE REGION THEN RETROGRADES LATE IN THE PERIOD AS WESTERN ATLANTIC
RIDGE BUILDS. AT THE SFC, HIGH PRES WILL BUILD OVER THE AREA
AND DOMINATE OUR WEATHER THROUGH FRIDAY NIGHT WITH PRIMARILY DRY
CONDITIONS. SATURDAY THROUGH SUNDAY, AN INCREASINGLY MOIST
SOUTHEAST FLOW WILL DEVELOP LEADING TO HUMID CONDITIONS AND CHC
POPS FOR CONVECTION. HIGHEST POPS WILL BE OVER THE EASTERN CWA
IN AN AREA OF BETTER MOISTURE AND OROGRAPHIC LIFT.
TEMPS THROUGH THE PERIOD WILL BE NEAR SEASONAL NORMS.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A VERY COMPLEX FORECAST NEXT 24 HRS. UPPER LEVEL LOW IN THE OHIO
VALLEY WILL TRACK NORTHEAST INTO CENTRAL PA BY MONDAY. FOR THIS
AFTERNOON, SCATTERED CONVECTION IS EXPECTED ALONG THE LAKE PLAIN
THEREFORE INCLUDED 4 HOUR TEMPS GROUP FOR MVFR RAIN SHOWERS AT
KRME/KSYR. THUNDERSTORMS ARE ALSO A POSSIBILITY BUT NOT INCLUDED
AT THIS TIME. FOR THE REMAINDER OF TAFS, WAVE IN SOUTHWEST PA MAY
INITIATE CONVECTION LATE THIS AFTERNOON THROUGH EARLY EVENING.
INCLUDED TEMPO GROUP FOR MVFR SHOWERS BUT AGAIN THUNDERSTORMS ARE
A POSSIBILITY. FOR A WHILE THIS EVENING CONDITIONS WILL BE
PRIMARILY VFR BUT MVFR STRATUS IS EXPECTED LATE TONIGHT AT ALL
SITES AS DEEPER MOISTURE SETTLES BACK OVER THE AREA WITH UPPER
LEVEL FEATURE. FOR MONDAY, JUST WENT WITH CATEGORICAL SHOWERS WITH
MVFR CIGS AFTER 15Z.
SOUTHWEST WINS AT 5-10 KNOTS BECOMING LIGHT OVERNIGHT THEN
SOUTHWEST AGAIN ON MONDAY.
.OUTLOOK...
MONDAY NIGHT...MVFR RESTRICTIONS PSBL IN EARLY MRNG STRATUS/FOG.
TUESDAY THROUGH TUESDAY NIGHT...PRIMARILY VFR.
WEDNESDAY THROUGH THURSDAY...RESTRICTIONS IN SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS.
THURSDAY NIGHT THROUGH FRIDAY...PRIMARILY VFR ALTHOUGH VALLEY FOG
IS POSSIBLE.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
LONG TERM...RRM
AVIATION...RRM
Hazardous weather outlook, Jul 7, 4:42 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
542 PM EDT SUN JUL 7 2013
NYZ009-015>018-022>025-036-037-044>046-055>057-082145-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-
542 PM EDT SUN JUL 7 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS
AFTERNOON WITH LOCALLY HEAVY RAINFALL POSSIBLE, RESULTING IN MINOR
FLOODING OF URBAN AND POOR DRAINAGE AREAS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY WITH
LOCALIZED HEAVY RAIN AND POOR DRAINAGE FLOODING POSSIBLE ONCE AGAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NYZ062-PAZ038>040-043-044-047-048-072-082145-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
542 PM EDT SUN JUL 7 2013
...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS
EVENING WITH LOCALLY HEAVY RAINFALL POSSIBLE, RESULTING IN MINOR
FLOODING OF URBAN AND POOR DRAINAGE AREAS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY WITH
LOCALIZED HEAVY RAIN AND POOR DRAINAGE FLOODING POSSIBLE ONCE AGAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 7, 12:04 PM EST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
104 PM EDT SUN JUL 7 2013
PAZ039-043-044-071745-
LACKAWANNA PA-SUSQUEHANNA PA-WYOMING PA-
104 PM EDT SUN JUL 7 2013
...SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHEASTERN
WYOMING...NORTHERN LACKAWANNA AND SOUTHEASTERN SUSQUEHANNA
COUNTIES...
* AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS. THIS STORM WAS LOCATED NEAR
FLEETVILLE...MOVING NORTHEAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
EAST BENTON AT 110 PM EDT...
MARSHBROOK AT 115 PM EDT...
TOMPKINSVILLE AT 120 PM EDT...
LENOXVILLE AT 125 PM EDT...
ROYAL AT 130 PM EDT...
CLIFFORD AT 135 PM EDT...
ELKDALE AND RICHMONDALE AT 145 PM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE A BRIEF...HEAVY RAIN.
LAT...LON 4178 7549 4159 7548 4153 7580 4160 7584
MJN
Special weather statement, Jul 7, 12:12 PM EST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
112 PM EDT SUN JUL 7 2013
PAZ039-044-071815-
LACKAWANNA PA-SUSQUEHANNA PA-
112 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHERN LACKAWANNA AND
SOUTHEASTERN SUSQUEHANNA COUNTIES...
* AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A THUNDERSTORM CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY RAIN. THIS STORM WAS LOCATED NEAR EAST BENTON...AND
MOVING EAST AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4171 7550 4162 7547 4155 7577 4163 7572
MJN
Special weather statement, Jul 7, 1:46 PM EST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
246 PM EDT SUN JUL 7 2013
NYZ062-071915-
SULLIVAN NY-
246 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SULLIVAN COUNTY...
* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR HAVEN...AND MOVING
NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WURTSBORO AND HIGHVIEW AT 300 PM EDT...
MT VERNON AT 305 PM EDT...
PHILLIPSPORT AT 310 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4156 7443 4150 7448 4149 7457 4149 7470
4150 7471 4170 7449 4164 7439 4159 7436
RRMLocal storm report, Jul 7, 2:00 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
300 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL HAVEN 41.53N 74.53W
07/07/2013 E0.88 INCH SULLIVAN NY POST OFFICE
PENNY TO NICKEL SIZE HAIL REPORTED
&&
MJNLocal storm report, Jul 7, 2:02 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
302 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL HAVEN 41.53N 74.53W
07/07/2013 E0.88 INCH SULLIVAN NY POST OFFICE
PENNY TO NICKEL SIZE HAIL REPORTED
&&
CORRECTED EVENT TIME
MJNSpecial weather statement, Jul 7, 3:31 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 PM EDT SUN JUL 7 2013
NYZ056-057-PAZ039-040-072115-
BROOME NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
431 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSQUEHANNA...
NORTHWESTERN WAYNE...SOUTHEASTERN BROOME AND SOUTHWESTERN DELAWARE
COUNTIES...
* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
STARRUCA...AND MOVING NORTHEAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SHEHAWKEN AT 440 PM EDT...
SCOTT CENTER AND SHERMAN AT 445 PM EDT...
HIAWATHA AND STARLIGHT AT 450 PM EDT...
WINTERDALE AND DEPOSIT AT 455 PM EDT...
HALE EDDY AT 500 PM EDT...
HANCOCK AND STILESVILLE AT 505 PM EDT...
FISHS EDDY AND CANNONSVILLE AT 515 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4187 7549 4198 7559 4201 7556 4210 7537
4214 7522 4197 7508 4189 7528
DJNFlash Flood, Broome
- When
- July 7, 4:45 PM EST to 8:00 PM EST
- Where
- Broome County, Port Crane to 0.97 mi SE of Port Crane
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 42.170, -75.830
Several roads were flooded in the Town of Port Crane.
Flash Flood, Broome
- When
- July 7, 5:00 PM EST to 8:00 PM EST
- Where
- Broome County, 1.02 mi ENE of Chenango Bridge to 1.29 mi NNE of Port Crane
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 42.176, -75.852
Water was flowing over roads near the Interstate 88 Port Crane exit and along the intersection of State Route 36 and Pine Street. Flood waters helped to collapse a wall into a creek near a construction site.
Flash Flood, Chenango
- When
- July 7, 7:18 PM EST to 10:15 PM EST
- Where
- Chenango County, 2.03 mi NNW of Sherburne to 1.87 mi NE of Sherburne
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 42.707, -75.515
Several roads were flooded in the Town of Sherburne and water was running off the hillsides.
Flash Flood, Oneida
- When
- July 7, 8:00 PM EST to 11:00 PM EST
- Where
- Oneida County, 1.01 mi E of Utica to 1.35 mi S of Careys Corners
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.100, -75.230
Significant road flooding was occurring in Utica along Genessee Street, Oswego Street, Noyes Street, Sunset Street and State Route 12.
Flash Flood, Oneida
- When
- July 7, 8:20 PM EST to 11:30 PM EST
- Where
- Oneida County, 0.09 mi NNW of Chadwicks to 1.11 mi NNE of Sauquoit
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Post Office
- Coordinates
- 43.031, -75.280
Holman City Road was flooded and water was over the banks of the nearby creek.
Flash Flood, Oneida
- When
- July 7, 9:14 PM EST to July 8, 2:30 AM EST
- Where
- Oneida County, 0.5 mi E of Yorkville to 0.92 mi S of Deerfield
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 43.120, -75.270
State Routes 8, 12 and 5 were flooded in Utica with numerous other secondary roads and side streets also flooded in the city.
Flash Flood, Oneida
- When
- July 7, 10:30 PM EST to July 8, 2:30 AM EST
- Where
- Oneida County, Whitesboro to 0.64 mi SE of Whitesboro
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 43.120, -75.300
Main Street in Whitesboro was covered by a foot of water.
Flash Flood, Madison
- When
- July 7, 10:35 PM EST to July 8, 2:30 AM EST
- Where
- Madison County, Sheds to 1.79 mi NE of Sheds
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.800, -75.820
County Route 80 and Dugway Road were closed due to flooding.
Flash Flood, Madison
- When
- July 7, 10:40 PM EST to July 8, 2:30 AM EST
- Where
- Madison County, 2.19 mi NE of Georgetown to 0.29 mi SE of Erieville
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 42.796, -75.695
Route 26 was closed due to a mudslide over the roadway.
Flash Flood, Oneida
- When
- July 7, 11:28 PM EST to July 8, 2:30 AM EST
- Where
- Oneida County, 0.86 mi SE of Yorkville to 0.82 mi SE of Whitesboro
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 43.110, -75.270
The Sauquoit Creek was flooding several parts of Yorkville.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in New York, July 7 to 8, 20131 death · 1.75 in hail · 14 events
- Excessive Heat in New York, July 7 to 8, 20131 death · 1 event
- Flash Flooding in Vermont, July 7 to 10, 2013$625,000 · 10 events
- Damaging Winds in Pennsylvania, July 7, 2013$125,000 · 61 kt wind · 31 events
- Hail in Nebraska, July 7, 2013$265,000 · 1.75 in hail · 6 events
- Damaging Winds in West Virginia, July 7, 2013$148,000 · 50 kt wind · 9 events
- Hail and Damaging Wind in Wisconsin, July 7 to 8, 2013$99,000 · 65 kt wind · 6 events
- Lightning Strike in Guam, July 7, 2013$50,000 · 1 event
- Hail and Damaging Winds in New Jersey, July 7, 2013$34,000 · 1.75 in hail · 6 events
- Damaging Wind in Connecticut, July 7, 2013$30,000 · 50 kt wind · 1 event
- Flash Flooding and Damaging Winds in South Dakota, July 7, 2013$17,000 · 61 kt wind · 12 events
- Hail and Damaging Winds in Nebraska, July 7, 2013$25,000 · 1 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 468713, 468714, 468715, 468716, 468717, 468718, 468721, 468719, 468720, 468723.